Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 628, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 20, 2012, 7:12 AM CST for Forrest County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 20, 2012, 7:12 AM CST (13:12 UTC)
- Expired
- Dec 20, 2012, 8:00 AM CST
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Forrest County, MS
The radar
The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 20, 4:23 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
157
WUUS54 KJAN 201312
SVRJAN
MSC035-201400-
/O.NEW.KJAN.SV.W.0628.121220T1312Z-121220T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
712 AM CST THU DEC 20 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
* UNTIL 800 AM CST
* AT 712 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF ROCK HILL
MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MAXIE BY 720 AM CST...
BROOKLYN...MCLAURIN...HATTIESBURG AND RAWLS SPRINGS BY 725 AM
CST...
SUNRISE AND PETAL BY 730 AM CST...
MACEDONIA BY 735 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST THURSDAY FOR EASTERN
MISSISSIPPI.
&&
LAT...LON 3091 8935 3134 8935 3135 8945 3143 8945
3143 8914 3091 8913 3090 8915 3091 8934
TIME...MOT...LOC 1312Z 244DEG 49KT 3095 8933
$$
GRG1 follow-up statement
451
WWUS54 KJAN 201347
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
747 AM CST THU DEC 20 2012
MSC035-201400-
/O.CON.KJAN.SV.W.0628.000000T0000Z-121220T1400Z/
FORREST MS-
747 AM CST THU DEC 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CST
FOR SOUTHERN FORREST COUNTY...
AT 748 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MAXIE MOVING NORTHEAST AT 55
MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST THURSDAY FOR EASTERN
MISSISSIPPI.
&&
LAT...LON 3091 8935 3117 8935 3131 8915 3091 8913
3090 8915
TIME...MOT...LOC 1348Z 244DEG 49KT 3102 8917
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 5:03 AM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Dec 20, 5:03 AM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
503 AM CST THU DEC 20 2012
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...ADVERTISED SEVERE SQUALL
LINE ONGOING EARLY THIS MORNING ACROSS ARKANSAS...LOUISIANA AND
WESTERN MISSISSIPPI. THIS LINE HAS HAD A HISTORY OF PRODUCING WIND
DAMAGE ACROSS TEXAS...ARKANSAS AND LOUISIANA THROUGH THE COURSE OF
THE EVENING AND OVERNIGHT. AS THIS LINE MOVES INTO CENTRAL
MISSISSIPPI...IT CONTINUES TO ENCOUNTER VERY MOIST AND UNSTABLE AIR
CHARACTERIZED BY 500 J/KG SBCAPE IN SOUTHERN COUNTIES. THE LINE IS ALSO
MOVING INTO AN AIRMASS THAT HAS 300 M2/S2 0-3KM HELICITY IN THE WEST
TO VALUES AROUND 400-600 M2/S2 0-3KM ACROSS EASTERN MISSISSIPPI.
FORCING WITH THIS SYSTEM HAS BEEN ENOUGH TO COMPENSATE FOR VERY WARM
MID LEVEL TEMPERATURES OF AROUND -9 TO -11C AND WEAK LAPSE RATES. IN
ADDITION...DEWPOINTS HAVE REACHED AROUND 65-69 DEGREES IN THIS AREA.
COUPLE ALL OF THIS WITH A LARGE AMOUNT OF WIND IN PLACE THROUGHOUT
THE ATMOSPHERE...THE EASTERN 2/3RDS OF THE CWA HAS BEEN PLACED IN A
TORNADO WATCH UNTIL NOON. WESTERN SECTIONS HAVE BEEN UNDER A SEVERE
THUNDERSTORM WATCH UNTIL 7AM...AND GIVEN THE FAST PACE OF THIS LINE
THIS SHOULD BE GOOD TO EXPIRE OR PERHAPS CANCEL SOME LOCATIONS A
LITTLE EARLY. THE THIN SQUALL LINE HAS BEEN MOVING AT A FAST
PACE...AROUND 45-50MPH. AHEAD OF THE LINE...WARM ADVECTION SHOWERS
HAVE BEEN ONGOING THROUGHOUT THE NIGHT BUT OVER THE PAST FEW HOURS
HAVE ENCOUNTERED A BIT OF THAT HELICITY AND BEEN ABLE TO
ROTATE...PROMPTING TORNADO WARNINGS IN SOME LOCATIONS. AS
ANTICIPATED...MUCH OF THIS ACTIVITY HAS LITTLE TO NO LIGHTNING
ASSOCIATED WITH IT.
GIVEN THE FAST PACE OF THE LINE...MUCH OF THIS ACTIVITY SHOULD BE
OUT OF THE CWA BY AROUND 9-930AM. CLEARING SHOULD BE RATHER RAPID
BEHIND THE LINE AS STRONG CAA MOVES INTO THE CWA AS WELL AS MUCH
DRIER AIR CHARACTERIZED BY PW VALUES AROUND 0.2 INCHES. HIGH
TEMPERATURES WILL BE REACHED EARLY IN THE DAY AND BEGIN DROPPING
THROUGH THE AFTERNOON INTO THE 50S AND 40S. WITH A TIGHT PRESSURE
GRADIENT IN PLACE AS THE SFC LOW PULLS OUT TOWARD THE GREAT LAKES
AND HIGH PRESSURE MOVING EAST...WINDS WILL BE VERY GUSTY OUT OF THE
NORTHWEST TODAY WITH SPEEDS AROUND 25-35MPH AND GUSTS UP TO 45MPH.
DUE TO THIS A WIND ADVISORY REMAINS IN EFFECT UNTIL 6PM. WINDS
SHOULD SUBSIDE THROUGH THE EVENING...BUT NOT FULLY DECOUPLE...AS
HIGH PRESSURE MOVES INTO THE REGION. WITH MUCH COLDER AIR IN
PLACE...LOWS WILL DIP INTO THE LOWER 30S AND UPPER 20S TONIGHT UNDER
CLEAR SKIES.
SFC HIGH PRESSURE WILL MOVE INTO THE REGION FOR FRIDAY AS WELL AS
RIDGING ALOFT. THIS WILL LEAD TO SUNNY SKIES BUT A COOLER DAY WITH
HIGHS IN THE LOWER 50S. OVERNIGHT LOWS FRIDAY NIGHT WILL AGAIN BE
CHILLY IN THE MID TO UPPER 20S. /28/
.LONG TERM...SATURDAY THROUGH SUNDAY NIGHT...
AFTER A VERY CHILLY START SATURDAY...THE WEEKEND IS LOOKING FAIRLY
QUIET WEATHER-WISE WITH DRY CONDITIONS AND MODERATING TEMPERATURES
THE GENERAL RULE AS MID LEVEL RIDGING TAKES PLACE AND SURFACE HIGH
PRESSURE SHIFTS EAST. LOW LEVEL MOISTURE RETURN COULD LEAD TO ENOUGH
INSTABILITY FOR A FEW SHOWERS BY SUNDAY AFTERNOON AND WILL KEEP LOW
PRECIP CHANCES GOING.
MONDAY THROUGH NEXT THURSDAY...
WE STILL EXPECT A STRONG STORM SYSTEM TO AFFECT THE ARKLAMISS DURING
THE EARLY TO MIDDLE PORTION OF NEXT WEEK. HOWEVER...CONFIDENCE IS
VERY LOW IN THE FORECAST DETAILS GIVEN RUN-TO-RUN INCONSISTENCIES
AND SPREAD AMONG THE GLOBAL MODELS. WILL STAY THE COURSE FOR NOW AND
KEEP THE MENTION OF HEAVY RAINFALL AND SEVERE STORMS IN THE
GRAPHICS. OF SOMEWHAT HIGHER CONFIDENCE IS THAT VERY CHILLY AIR
COULD SURGE SOUTH INTO THE ARKLAMISS FOR WEDNESDAY INTO THURSDAY AND
BEYOND AS COLD HIGH PRESSURE OVER CANADA MAKES A MOVE TO THE SOUTH
BEHIND THE ADVERTISED STORM SYSTEM. /EC/
&&
.AVIATION...MIX OF MVFR TO IFR CONDITIONS ONGOING ACROSS THE TAF
SITES. LINE OF SEVERE STORMS MOVING THROUGH THE JACKSON AREA AT
11Z...AND SHOULD BE AFFECTING KMEI/KGTR/KHBG/KPIB AROUND 14-15Z.
SHOWERS AHEAD OF THE LINE MAY AFFECT THOSE EASTERN SITES ANYTIME
BETWEEN 11Z AND 15Z. NOT MUCH LIGHTNING WITH ANY OF THESE STORMS AND
COULD HAVE THE POTENTIAL TO BRING WIND GUSTS TO 50KTS.BEHIND COLD
FROPA..WINDS WILL SWITCH TO THE NW WITH SUSTAINED WINDS OF 17-27KTS AND
GUSTS TO 40KTS AT TIMES WITH VFR CONDITIONS RETURNING ALONG WITH
CLEARING SKIES. WINDS WILL TAPER DOWN TONIGHT TO AROUND 10KTS OR
LESS. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 57 29 53 28 / 28 0 0 0
MERIDIAN 62 27 53 25 / 93 0 0 0
VICKSBURG 57 28 54 26 / 13 0 0 0
HATTIESBURG 64 29 56 25 / 94 0 0 0
NATCHEZ 56 28 54 28 / 13 0 0 0
GREENVILLE 57 26 50 29 / 9 0 0 0
GREENWOOD 55 27 51 29 / 21 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR MSZ018-019-025>066-
072>074.
LA...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARZ074-075.
&&
28/ECHazardous weather outlook, Dec 20, 6:00 AM CST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 600 AM CST THU DEC 20 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 211200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 600 AM CST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE LINE OF STORMS MOVING EAST ACROSS THE ARKLAMISS THIS MORNING. LOCATIONS EAST OF INTERSTATE 55 WILL HAVE THE GREATEST RISK THROUGH 10AM WITH THE MAIN HAZARD BEING DAMAGING STRAIGHT LINE WINDS. A TORNADO CANNOT BE RULED OUT. AFTER 10 AM...THE RISK FOR SEVERE WEATHER WILL BE GREATLY DIMINISHED AS A COLD FRONT WILL PUSH THROUGH THE STATE. FOLLOWING THE COLD FRONT...GUSTY NORTH TO NORTHWEST WINDS WILL MOVE INTO THE REGION WITH SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 30 TO 45 MPH. SPORADIC 50 MPH WIND GUSTS ACROSS THE DELTA REGION ARE NOT OUT OF THE QUESTION BETWEEN EARLY MORNING AND EARLY AFTERNOON. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE REGION UNTIL 6 PM THIS EVENING...AFTER WHICH WINDS ARE EXPECTED TO SUBSIDE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FOR EARLY NEXT WEEK...INCLUDING CHRISTMAS DAY...ANOTHER STORM SYSTEM COULD IMPACT THE REGION BRINGING HEAVY RAINFALL AND SEVERE THUNDERSTORMS. PLEASE STAY TUNED FOR UPDATES AS THE WEEKEND APPROACHES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THROUGH MID-MORNING AND POSSIBLY AGAIN NEXT WEEK. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Local storm report, Dec 20, 6:21 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
621 AM CST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 3 W UNION 32.57N 89.17W
12/20/2012 NEWTON MS EMERGENCY MNGR
TREES DOWN ACROSS HWY 492
&&
AGLocal storm report, Dec 20, 6:38 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
638 AM CST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM TSTM WND DMG SSE KOSCIUSKO 33.06N 89.59W
12/20/2012 ATTALA MS LAW ENFORCEMENT
TREE DOWN ACROSS HWY 35S NEAR CR1007.
0455 AM TSTM WND DMG 1 N LEXINGTON 33.13N 90.05W
12/20/2012 HOLMES MS LAW ENFORCEMENT
TREES DOWN ON HWY 17 NORTH.
0455 AM TSTM WND DMG LEXINGTON 33.12N 90.05W
12/20/2012 HOLMES MS LAW ENFORCEMENT
POWERLINES DOWN IN THE CITY OF LEXINGTON.
&&
AWEBERLocal storm report, Dec 20, 6:58 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 AM CST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM TSTM WND GST BAY SPRINGS 31.98N 89.28W
12/20/2012 M53 MPH JASPER MS EMERGENCY MNGR
&&
AGLocal storm report, Dec 20, 7:01 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
701 AM CST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM TSTM WND DMG WEST POINT 33.61N 88.64W
12/20/2012 CLAY MS PUBLIC
REPORTS OF TREES DOWN IN CLAY COUNTY NEAR WEST POINT.
REPORT RELAYED VIA SOCIAL MEDIA.
0650 AM TSTM WND DMG COLUMBUS 33.51N 88.40W
12/20/2012 LOWNDES MS LAW ENFORCEMENT
REPORTS OF TREES DOWN NEAR 5TH AVENUE AND 15TH STREET IN
COLUMBUS.
0650 AM TSTM WND DMG CALEDONIA 33.68N 88.33W
12/20/2012 LOWNDES MS LAW ENFORCEMENT
REPORTS OF TREES DOWN AT 4250 NORTHWOLF ROAD IN
CALEDONIA.
&&
AWEBERLocal storm report, Dec 20, 7:08 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
708 AM CST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND DMG 1 NE LAKE BRUIN 32.00N 91.24W
12/20/2012 TENSAS LA LAW ENFORCEMENT
2 TREES DOWN ON THE NORTH END OF HWY 604. ALSO NUMEROUS
POWER LINES DOWN ACROSS THE PARISH.
0358 AM TSTM WND DMG 4 ENE CROWVILLE 32.26N 91.53W
12/20/2012 MADISON LA LAW ENFORCEMENT
TREE ACROSS HWY 577.
0430 AM TSTM WND DMG CLAYTON 31.72N 91.54W
12/20/2012 CONCORDIA LA LAW ENFORCEMENT
TREES DOWN ON POWER LINES.
0410 AM TSTM WND DMG HARRISONBURG 31.77N 91.82W
12/20/2012 CATAHOULA LA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE PARISH.
&&
AWEBERLocal storm report, Dec 20, 7:12 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 AM CST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG WINNSBORO 32.16N 91.72W
12/20/2012 FRANKLIN LA LAW ENFORCEMENT
A FEW POWER LINES DOWN IN THE PARISH.
&&
AWEBERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 2:14 AM CST | Special Weather Statement | JAN | Kemper | 31 min |
| Dec 20, 2:59 AM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 76 min |
| Dec 20, 3:23 AM CST | Special Weather Statement | JAN | Madison | 32 min |
| Dec 20, 3:42 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 78 min |
| Dec 20, 3:45 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower | 45 min |
| Dec 20, 3:59 AM CST | Tornado Warning | JAN | Madison | 26 min |
| Dec 20, 4:18 AM CST | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 72 min |
| Dec 20, 4:22 AM CST | Tornado Warning | JAN | Attala, Leake | 34 min |
| Dec 20, 4:25 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 80 min |
| Dec 20, 4:34 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 71 min |
| Dec 20, 4:48 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 57 min |
| Dec 20, 4:56 AM CST | Special Weather Statement | JAN | Simpson | 29 min |
| Dec 20, 5:01 AM CST | Severe Thunderstorm Warning | JAN | Copiah | 59 min |
| Dec 20, 5:08 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Webster | 67 min |
| Dec 20, 5:16 AM CST | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 74 min |
| Dec 20, 5:24 AM CST | Severe Thunderstorm Warning | JAN | Lincoln | 66 min |
| Dec 20, 5:26 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 34 min |
| Dec 20, 5:27 AM CST | Severe Thunderstorm Warning | JAN | Marion | 48 min |
| Dec 20, 5:38 AM CST | Tornado Warning | JAN | Marion | 37 min |
| Dec 20, 5:44 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 76 min |
| Dec 20, 5:53 AM CST | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Winston | 52 min |
| Dec 20, 5:56 AM CST | Special Weather Statement | JAN | Kemper, Noxubee | 29 min |
| Dec 20, 5:58 AM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 62 min |
| Dec 20, 5:59 AM CST | Severe Thunderstorm Warning | JAN | Covington, Lamar | 46 min |
| Dec 20, 6:00 AM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 75 min |
| Dec 20, 6:17 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 43 min |
| Dec 20, 6:18 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 42 min |
| Dec 20, 6:20 AM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 40 min |
| Dec 20, 6:23 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 82 min |
| Dec 20, 6:33 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 57 min |
| Dec 20, 6:38 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 37 min |
| Dec 20, 6:48 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 57 min |
| Dec 20, 6:51 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 54 min |
| Dec 20, 6:59 AM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 19 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.